A. Rehman et al: Solution to a system of real quaternion matrix equations encompassing η-Hermicity


Abdur Rehman, Qing-Wen Wang, Zhuo-Heng He, Solution to a system of real quaternion matrix equations encompassing η-Hermicity, Applied Mathematics and Computation,Volume 265, 15 August 2015, Pages 945–957, doi:10.1016/j.amc.2015.05.104.

Abstract: Let Hm×n be the set of all m × n   matrices over the real quaternion algebra H={c0+c1i+c2j+c3k∣i2=j2=k2=ijk=−1,c0,c1,c2,c3∈R}. A∈Hn×n is known to be η  -Hermitian if View the MathML source and A* means the conjugate transpose of A. We mention some necessary and sufficient conditions for the existence of the solution to the system of real quaternion matrix equations including η-Hermicity

View the MathML source

and also construct the general solution to the system when it is consistent. The outcome of this paper diversifies some particular results in the literature. Furthermore, we constitute an algorithm and a numerical example to comprehend the approach established in this treatise.

Source: http://www.sciencedirect.com/science/article/pii/S0096300315007353

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s